# SDR DALA2015121307578

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 627-653
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB LOWER SURFACE BETWEEN X= 54-X=60 AND BETWEEN BS 627-632, 636-641 AND 648-653.  CUSP WEB X 54, 522 TO  788 WAS REPLACED IAW SRM 51-30-2, 51-30-5 AND DWG 9930538, REV CF.
